Algebra and Discrete Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2007, выпуск 4, страницы 11–22 (Mi adm231)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

On linear algebraic groups over pseudoglobal fields

Vasyl Andriychuk

Department of Mathematics and Mechanics, Lviv Ivan Franko University, Lviv, Ukraine

Аннотация: Some properties of $R$–equivalence and weak approximation in linear algebraic group over global field are generalized to the case of linear algebraic group over an algebraic function field in one variable with pseudofinite constant field.

Ключевые слова: linear algebraic group, Hasse principle, weak approximation, Tate–Shafarevich group, algebraic function field.

Полный текст: PDF файл (237 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 11E72, 14G27, 20G35
Поступила в редакцию: 18.10.2007
Исправленный вариант: 10.04.2008
Язык публикации: английский

Образец цитирования: Vasyl Andriychuk, “On linear algebraic groups over pseudoglobal fields”, Algebra Discrete Math., 2007, no. 4, 11–22

Цитирование в формате AMSBIB
\RBibitem{And07}
\by Vasyl~Andriychuk
\paper On linear algebraic groups over pseudoglobal fields
\jour Algebra Discrete Math.
\yr 2007
\issue 4
\pages 11--22
\mathnet{http://mi.mathnet.ru/adm231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2423707}
\zmath{https://zbmath.org/?q=an:1164.11021}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm231
  • http://mi.mathnet.ru/rus/adm/y2007/i4/p11

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Banakh T.O., Bogomolov F.A., Gatalevych A.I., Guran I.J., Ishchuk Yu.B., Komarnytskyi M.Ya., Kuz I.S., Melnyk I.O., Petrychkovych V.M., Prytula Ya.G., Romaniv O.M., Skaskiv O.B., Stakhiv L.L., Sullym G.T., Zabavskyi B.V., Zelisko V.P., Zarichnyi M.M., “Obituary: Vasyl Ivanovych Andriychuk (18.09.1948-7.07.2012)”, Cent. Eur. J. Math., 11:9 (2013), 1547–1551  crossref  mathscinet  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:87
    Полный текст:33
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021